Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 11 found articles
 
 
  Bounding essential arities of term operations in finitely decidable varieties
 
 
Title: Bounding essential arities of term operations in finitely decidable varieties
Author: Smedberg, Matthew
Appeared in: Algebra universalis
Paging: Volume 74 (2015) nr. 1-2 pages 163-184
Year: 2015
Contents:
Publisher: Springer Basel, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands